# SDR UALA2012111306526

- Difficulty date: November 13, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,752 hours, 10,077 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 88 FROM BS 586 TO BS 590.  SEAT TRACK REPAIRED AND FASTENERS INSTALLED PER ECRA 5300-01445 ON HAECO NR HRN501053.
